# SDR NACA2020120900020

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,004 hours, 55,652 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DISCREPANCY: MISSED APPROACH DUE TO FLAPS NOT DEPLOYING AND SPEED BRAKE NOT DEPLOYING.  NO FLAP ASSYMETRY AND NO FLAP DISAGREE.  CORRECTIVE ACTION: PERFORMED FLAP OPERATION CHECK & SPEED BRAKE OPERATIONAL CHECK WITH NO BINDING OR INABILITY TO MOVE HANDLES.  INSPECTED EXPOSED CABLES FOR CONTAMINATION IN FWD E&E BAY & WHEEL WELL, NONE NOTED, REF B737-300 AMM 27-51-00-501 & 27-62-00-501.
